Couldn't find what you looking for?

TRY OUR SEARCH!

When I finished my last pack of Yasmin, instead taking a week off for my period I immideatly started a new pack (I had finals coming up the next week and when I start the first week of the pill I am sometimes sick). For the past 2-3 weeks I have had some brown "spotting"...sort of like a very light period. It only happens once or twice a day, if that makes sense. I have not had sex...any ideas what is going on? I am wondering if my body is just out of wack from not actually being on my period.

Loading...

Yes, it could be from the hormones especially if it started happening right after you started the new pack.
Reply

Loading...

Yes, it could because your body is used to having your period at that time and you went straight to the next pack, your body is tricked, no need for concern, I was on yasmin for three years, off now bc my husband and I are TTC.
Reply

Loading...

I have been on Yasmin for a reasonably long time. I took a 3 month break and then started again, but ran two packs together due to a holiday. I have been experiencing menstrual like cramps and brownish spotting like a really light pre-period. It sounds like this is not too unusual, but if it persists beyond my next withdrawal bleed ("period) I'll probably get it checked out at the GP's surgery just to err on the side of caution.
Reply

Loading...

I'm having the same problem... what did you do in the end? did you leave it and it was fine? because i'm starting to get a little worried now that its almost lasted 2 weeks...
Reply

Loading...